# SDR IPXA2025062539189

- Difficulty date: June 4, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 27,454 hours, 17,199 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R5307007120600
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR72-FR73, -Y1580.5 (PANEL 252EN AND 252KG ) SEAT TRACK HAVE CORROSION DOT 113-06.  INSTALLED NEW SEAT TRACK AND NEW U-SECTION (SPLICE) AT MCD, FR72-FR73, -Y1580.5 IAW A300-600 SRM 51-40-21.
